# SDR UALA2013031101409

- Difficulty date: March 10, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 41,025 hours, 16,890 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part serial: 4001WE1
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LOOP B WARNING MESSAGE.  TROUBLESHOT IAW TSM 26-12-00-810-808-A PG1 TO PG3.  RESISTANCE FROM EACH LOOP DETECTOR (CORE-FAN PYLON) IS WITHIN LIMITS.  NEED TO CONT ON TO PG3 ITEM B OF TSM 26-12-00-810-808-A.   ALL RESISTANCE AND READING VALUES WERE WITHIN LIMITS.  REPLACED LOOP IAW AMM 26-12-17 ,MESSAGE CLEARED, SHOOK AND RANG WIRING FROM JBOX TO LOWER LOOP, NO MESSAGE AND FAULTS.   RAN ENGINE AND FIRE CHECKS AND NO FAULTS FOUND.  OP CHECKED GOOD.
